# SDR SWAA2020070792637

- Difficulty date: June 15, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB REMOVABLE L/E HAD A CRACKED RIB AT L/E HSS 78.29.   REMOVED AND REPLACED THE RIB IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0 & DWG 186A1001, SHT 10.
